Content of Volume 21, no.2, 2015

Author(s) Title of the Article  Page 
A.A. Azamov, M.A. BekimovAn approximation algorithm for quadratic dynamic systems based on N. Chomsky’s grammar for Taylor’s formula21   
L.A. Vlasenko, A.G. Rutkas, A.A. ChikriiOn a differential game in an abstract parabolic system26   
N.L. Grigorenko, Yu.A. Kondrat’eva, L.N. Luk’yanovaThe problem of finding a guaranteeing program control for a linear system with incomplete information41   
M.I. GusevOn the attainability problem under state constraints with piecewise smooth boundary50   
N. Huseyin, A. Huseyin, Kh.G. GuseinovApproximation of the set of trajectories of a control system described by the Urysohn integral equation59   
V.A. DykhtaPositional strengthenings of the maximum principle and sufficient optimality conditions73   
D.V. Kornev, N.Yu. LukoyanovOn a minimax control problem for a positional functional under geometric and integral constraints on control actions87   
E.A. KrupennikovValidation of a solution method for the problem of reconstructing the dynamics of a macroeconomic system102   
A.V. Kryazhimskiy, A.M. TarasyevOptimal control for proportional economic growth115   
A.B. KurzhanskiiProblem of collision avoidance for a group motion with obstacles134   
V.I. MaksimovOn a modification of the extremal shift method for a secondorder differential equation in a Hilbert space150   
M.S. Nikol'skii, M. AboubacarOn the usefulness of cooperation in three-person games160   
A.I. Ovseevich, A.K. FedorovDamping of a system of linear oscillators using the generalized dry friction168   
N.N. Petrov, N.A. Solov'evaMultiple capture in Pontryagin’s recursive example with phase constraints178   
V.G. Pimenov, M.A. PanachevOne-step numerical methods for mixed functional differential equations187   
A.S. RodinOn the structure of the singular set of a piecewise smooth minimax solution to the Hamilton–Jacobi–Bellman equation198   
O.S. RosanovaOn the connection of the Hamilton–Jacobi equation with some systems of quasilinear equations206   
N.N. Subbotina, L.G. ShagalovaOn the continuous extension of a generalized solution of the Hamilton–Jacobi equation by characteristics that form a central field of extremals220   
A.A. TolstonogovSolutions of evolution inclusions generated by a difference of subdifferentials236   
A.A. UspenskiiDerivatives by virtue of diffeomorphisms and their applications in control theory and geometrical optics252   
V.I. Ukhobotov, I.V. Izmest'evOn a problem of impulse control in the presence of a disturbance267   
V.N. Ushakov, P.D. LebedevAlgorithms for the construction of an optimal cover for sets in threedimensional Euclidean space276   
A.G. ChentsovAn abstract reachability problem: “purely asymptotic” version289   
N.D. Botkin, V.L. TurovaExamples of computed viability kernels306   
V. Dzhafarov, T. Büyükköroglu, S. YilmazOn one application of convex optimization to stability of linear systems320